Elementary proof of a theorem of Bruhat-Tits-Rousseau and of a theorem of Tits
Bulletin de la Société Mathématique de France, Volume 110 (1982), p. 197-202
@article{BSMF_1982__110__197_0,
     author = {Prasad, Gopal},
     title = {Elementary proof of a theorem of Bruhat-Tits-Rousseau and of a theorem of Tits},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {110},
     year = {1982},
     pages = {197-202},
     doi = {10.24033/bsmf.1959},
     zbl = {0492.20029},
     mrnumber = {83m:20064},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1982__110__197_0}
}
Prasad, Gopal. Elementary proof of a theorem of Bruhat-Tits-Rousseau and of a theorem of Tits. Bulletin de la Société Mathématique de France, Volume 110 (1982) pp. 197-202. doi : 10.24033/bsmf.1959. http://www.numdam.org/item/BSMF_1982__110__197_0/

[1] Borel (A.). - Linear algebraic groups, W. A. BENJAMIN, éd., New York, 1969. | MR 40 #4273 | Zbl 0186.33201

[2] Borel (A.) and Tits (J.). - GROUPES RÉDUCTIFS, Publ. Math. I.H.E.S. No., 27, 1965, p. 55-150. | Numdam | MR 34 #7527 | Zbl 0145.17402

[3] Borel (A.) and Tits (J.). - Homomorphisms "abstraits" de groupes algébriques simples, Ann. Math., Vol. 97, 1973, p. 499-571. | MR 47 #5134 | Zbl 0272.14013

[4] Bourbaki (N.). - Groupes et Algèbres de Lie, Chapitres 4, 5 et 6, Hermann, Paris, 1968. | Zbl 0483.22001

[5] Tits (J.). - Free subgroups in Linear Groups, J. Alg., Vol. 20, 1972, p. 250-270. | MR 44 #4105 | Zbl 0236.20032